# SDR MALA954339

- Difficulty date: February 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N27465
- Make and model: Swrngn SA227AC
- Aircraft serial: AC755B
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Doubler
- Condition: Worn
- Location: Ws 27.103
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MSP - DURING SCHEDULED INSPECTION - MAINTENANCE FOUND THE SUPPORT DOUBLER, PN 27-31141-001, FOR THE LT FLAP WALKING BEAM ROLLER BEARING AT WS 27.103 WORN.  COMPLETED REPAIR BY THE PART FOR PART REPLACEMENT OF THE DOUBLER IAW THE FAIRCHILD SRM AND ARP 57-20-9424.  (X)
